[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Diabetic "Romantic Interludes"

As I  said, I've continued reading "Pumping Insulin."  "Romantic Interludes"
is covered on page 42!  There take is to leave it on.  They continue with,
"You can remain off the pump for 60 minutes with Humalog or 90 minutes with
Regular."  <paraphrased here> Staying off the pump longer will lead to
higher blood sugars.  Ketoacidosis may occur.   In my case, I'll need two
things.  A pump, and a partner!"

For now I am reall working at much better control.  My 14 day average is
300.  My 30 day average is 320.  Tonight three hours after dinner I was
127!!!!!!!!!!!!   Of course, lightening will hit a tree every now and then.
But I got pretty excited about a normal blood sugar.

I will be changing insurance at least once in the next month to United
Health Care.  Is anyone familiar with them?  I've also applied for a medical
disability pension with the state which will mean another change in
insurance companies.  And I may be eligible for Medicare.  So, for now I may
stick to keeping my kidneys functioning (ARF) and my heart pumping (my
bypass graft is blocked and I have Atrial Fib.)  As well as working on my

According to the book, I need a little more work as an MDI to be ready for a
pump.  But at least I have a path and a goal now!

Viagra, isn't much of a choice for me now.  I wear transdermal nitroglycerin
patches.  My cardiologist says it would work once -- for a little while and
then......  Maybe I can get her to put me on Viagra (it was used for blood
pressure) and discontinue the nitorglycerin!!!!!   (Hmmm, wonder what it
costs when it was used for blood pressure instead of ed?)

A great group!

Thanks guys!

> Diabetes can certainly wreck your sexual life, if you let it, get the
> referral to a urologist. Insist on it. If your doc wont give it to you
> your health insurance adminisratator, even Medicare recognizes and pays
> impotance therapy. Ask your doc which of the drugs you are taking could be
> causing the "ed" unless you have angina during sexual activity or symptoms

> of chf, yolu can just disconnect from the pump and do it. newer
> may help with the "ed" and injected medications also help. SSRI's like
> Prozac, Zoloft and Paxil all can cause impotance.   Enjoy life to the
> fullest.  Dont be discouraged if Viagra does not work.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml